Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/11798
Title: Remarks on Dirichlet problems with sub linear growth at infinity
Authors: Sovrano, Elisa
Zanolin, Fabio
Keywords: Boundary value problemspositive solutionsIndefinite weightBifurcationmultiplicity resultsMS Classification 2010: 34B18MS Classification 2010: 34C23MS Classification 2010: 35B09MS Classification 2010: 35B32
Issue Date: 18-Nov-2015
Publisher: EUT Edizioni Università di Trieste
Source: Elisa Sovrano, Fabio Zanolin "Remarks on Dirichlet problems with sub linear growth at infinity", Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics 47 (2015)
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
47 (2015)
Abstract: 
We present some existence and multiplicity results for positive solutions to the Dirichlet problem associated with; under suitable conditions on the nonlinearity g(u)and thew eight function a(x): The assumptions considered are related to classical theorems about positive solutions to a sublinear elliptic equation due to Brezis-Oswald and Brown-Hess.
Type: Article
URI: http://hdl.handle.net/10077/11798
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/0049-4704/11798
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.47 (2015)

Files in This Item:
File Description SizeFormat
RIMUT_47_15_sovrano_zanolin.pdfFull text article575.38 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

643
checked on Jul 29, 2019

Download(s)

380
checked on Jul 29, 2019

Google ScholarTM

Check

Altmetric


This item is licensed under a Creative Commons License Creative Commons